Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Indigestion, dyspepsia, hypertensive, loss of appetite after taking of antacid, endoscopy normal. Treatment?

Hello, My father 65 years old has developed symptoms like feeling of indigestion , dyspepsia from last 8-9 months. He is a hypertensive and is taking regular medication for that. He developed regurgitation and loss of appetite last month for which he was given antacids for 3 weeks. He underwent endoscopy which came out to be normal. He was better after the 3 week course, but again developed symptoms of dyspepsia, appetite loss, Flatulence . what should be done and what all tests should be done for him.
Asked On : Sat, 12 May 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hello! After a careful assessment of your discussion, I want to suggest you the following
1) The symptoms described by your father may be attributable to two major causes
2) The first being possibility of IHD ( Ischemic heart disease ), for which he needs to have consultation with an eminent cardiologist & investigated further like ECG & treated accordingly.
3) The second possibility is of having diabetes, for which he should have a consultation with a diabetologist & investigated, particularly blood glucose levels & HbC1. The symptoms may be caused by diabetic autonomous neuropathy.
Thanks & wishing a speedy recovery for your father!
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor